# SDR CALA2025082007965

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 34,894 hours, 3,808 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WING ILLUMINATION LIGHTS - OPERATIONAL TEST PROCEDURE - LEFT LANDING LIGHT BULB DOES NOT PROVIDE ILLUMINATION UPON REMOVAL OF BULB NOTICED TERMINALS TO BE SINGED AND EMITTING AN ODOR. INSPECTED LEFT WING LANDING LIGHT (L33115) WIRES. FOUND ON WIRE W5164-0056-12 & W5164-0057-12 THE TERMINAL ENDS TO BE BURNT. R/R TERMINAL ENDS IAW WDM 33-42-11-3 & SWPM. LEFT WING LANDING LIGHT (L33115) INSTALLATION & OPS CHECK REQUIRED RELAMPED LEFT LANDING LIGHT BULB OPS CHECK GOOD AS PER 32-42-02
